# SDR ASAA0480159

- Difficulty date: March 2, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Part number: 99365831
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING FLOOR PANEL AT FS 617 TO 655 X = 22, DELAMINATED.  FABRICATED REPLACEMENT FLOOR PANEL IAW MD80 SRM 53-05.  (M)
